Addiction: Substance Abuse Community
doing a one week Suboxen taper..day 3 off...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

doing a one week Suboxen taper..day 3 off...

so I've been taking around 20 norcos a day for about a year.
last week I started a 7 day taper with subs, from 8mg to 2mg.
I am now 3 whole days without and I feel ok, my doctor told me I should be sick by now.
I've heard from freinds that were longterm vicodin users who took 5 days of suboxen and he felt fine.
doesn't make sense but? anyone else done this? am I in for hell soon or not so bad..?
uuggh..!
Blank
6541568_tn?1382416351
It's great that you have gotten this far and things look positive.  Stay in touch with your doctor if you start to get sick.  I am a 10+ year opiate addict and then was on suboxone for over 6 years and I am going through withdrawls right now.  I didn't have enough information when I started my taper and later stop.  Your doctor should be able to help if you begin experiencing any severe withdrawl (withdrawal) symptoms.  Only having been on subutex for a short time will probably be an advantage for you and hopefully you will pass right by the worst of the withdrawl (withdrawal) symptoms.  That being said.....when I quit the first 4 days or so weren't that bad...hot/cold sweats, achy and a bit fatigued...it wasn't until day 5 that things went off the tracks and I'm still really bad at day 17...but trudging on.  I wish I had known about requip for rls...and others for anxiecty and pain as I am experiencing all these lovely things.  I literally haven't slept for days....and in 5 days I have about 6 hours of sleep in 45 minute chunks.  So like I said keep in contact with your doctor in case they can help alleviate some of the worst of these things and keep going.  Good luck and good job!
5 Comments Post a Comment
Blank
Avatar_m_tn
I did a 2 day subutex taper/detox and I feel like got a pass this time around.  Besides fatigue and a little stomach discomfort the process was very doable to say the least.  I cut my hydrocodone use in half for 3 days, and then 2mgs of subutex Monday and 1mg Tuesday. I am now 125 hours in.  I think that's the key to this medicine.  VERY short term use.
Blank
Avatar_m_tn
thanks, yeah I agree. the less u take, the easier it is to kick...
cheers,
db
Blank
Avatar_m_tn
The suboxone stays in your system for at least 3 days.. It has always been day 4 thru 6 or 7 that is the hardest. I'm on day 2 again and I'm determined to make it this time. The withdrawals aren't easy but the mental battles is the hardest. You can do it.. Look on my forum, I had some really good advice.. I'm at a place in my life where I'm just sick of the addiction and my dependence needs to come from above not substances.. Be praying for you and don't give up. You can make it.. So can I.
Blank
6541568_tn?1382416351
It's great that you have gotten this far and things look positive.  Stay in touch with your doctor if you start to get sick.  I am a 10+ year opiate addict and then was on suboxone for over 6 years and I am going through withdrawls right now.  I didn't have enough information when I started my taper and later stop.  Your doctor should be able to help if you begin experiencing any severe withdrawl (withdrawal) symptoms.  Only having been on subutex for a short time will probably be an advantage for you and hopefully you will pass right by the worst of the withdrawl (withdrawal) symptoms.  That being said.....when I quit the first 4 days or so weren't that bad...hot/cold sweats, achy and a bit fatigued...it wasn't until day 5 that things went off the tracks and I'm still really bad at day 17...but trudging on.  I wish I had known about requip for rls...and others for anxiecty and pain as I am experiencing all these lovely things.  I literally haven't slept for days....and in 5 days I have about 6 hours of sleep in 45 minute chunks.  So like I said keep in contact with your doctor in case they can help alleviate some of the worst of these things and keep going.  Good luck and good job!
Blank
Avatar_m_tn
wow, 17 days? you poor soul!  hopefully, being on suboxen only 6 days, dropping off at 2mg might save me from the worst. my last dose was thurs morn and now its Mon morning and I feel ok. I hope you get better soon...I couldn't do no 17 days. Good Luck..!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
10720611_tn?1417365177
Blank
NeverAgain127
Avatar_f_tn
Blank
Krissy_123
Canada, AB
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_f_tn
Blank
jifmoc
los angeles, CA
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN